U.S. doctors online nowAsk doctors free
Athens, GA
A 46-year-old male asked:

I am experiencing lightheadedness. could it be the 200mg trazadone i take for sleep?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Yes: Trazodone can cause lightheadedness and dizziness. Let your prescribing medical provider know.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.